A Note on the Pompeiu Problem for Convex Domains.

Leon Brown; Jean-Pierre Kahane

Mathematische Annalen (1982)

  • Volume: 259, page 107-110
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Brown, Leon, and Kahane, Jean-Pierre. "A Note on the Pompeiu Problem for Convex Domains.." Mathematische Annalen 259 (1982): 107-110. <http://eudml.org/doc/163620>.

@article{Brown1982,
author = {Brown, Leon, Kahane, Jean-Pierre},
journal = {Mathematische Annalen},
keywords = {Pompeiu problem; Pompeiu set; convex domain},
pages = {107-110},
title = {A Note on the Pompeiu Problem for Convex Domains.},
url = {http://eudml.org/doc/163620},
volume = {259},
year = {1982},
}

TY - JOUR
AU - Brown, Leon
AU - Kahane, Jean-Pierre
TI - A Note on the Pompeiu Problem for Convex Domains.
JO - Mathematische Annalen
PY - 1982
VL - 259
SP - 107
EP - 110
KW - Pompeiu problem; Pompeiu set; convex domain
UR - http://eudml.org/doc/163620
ER -

NotesEmbed ?

top

You must be logged in to post comments.